Fort Morgan, CO
A 32-year-old female asked:
I just had surgery for the interstim bladder pacemaker and now i have a rash on my butt?
1 doctor answer • 4 doctors weighed in
Neurosurgery 35 years experience
Skin rash: The skin rash could be a sign of underlying infection from the stimulator lead. See the surgeon who implanted the stimulator to evaluate the rash as soon as possible.
3.9k viewsReviewed >2 years ago
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.